Alert archive / California / Wind Advisories in 2020

Wind Advisory 27, NWS Phoenix, AZ

October 26, 2020Imperial County, Riverside County, California

NWS Phoenix, AZ issued this wind advisory at Oct 26, 2020, 10:05 AM PDT for Imperial County, Riverside County, California. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2020, 10:05 AM PDT (17:05 UTC)
Expired
Oct 26, 2020, 5:04 PM PDT
In force
7 hr
Issued by
NWS Phoenix, AZ

Counties Imperial County, CA, Riverside County, CA

The radar

The San Diego radar (KNKX), 137 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 5.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2020-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2020-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -199 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3871 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-199 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS75 KPSR 261705
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
1005 AM MST Mon Oct 26 2020

AZZ558-563-270515-
/O.CON.KPSR.FZ.W.0004.201027T0400Z-201027T1600Z/
Pinal/Superstition Mountains-Southeast Gila County-
1005 AM MST Mon Oct 26 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM MST TUESDAY...

* WHAT...Temperatures in the mid 20s expected.

* WHERE...Pinal/Superstition Mountains and Southeast Gila County.

* WHEN...From 9 PM this evening to 9 AM MST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ562-270515-
/O.CON.KPSR.FZ.W.0004.201027T0400Z-201027T1600Z/
Globe/Miami-
Including the cities of Globe and Miami
1005 AM MST Mon Oct 26 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM MST TUESDAY...

* WHAT...Temperatures in the lower 30s expected.

* WHERE...Globe/Miami.

* WHEN...From 9 PM this evening to 9 AM MST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ560-568-270400-
/O.CON.KPSR.HW.W.0002.000000T0000Z-201027T0400Z/
Joshua Tree NP West-Chiriaco Summit-
Including the cities of Cottonwood Visitor, 
Lost Horse-Keys Village, and Chiriaco Summit
1005 AM PDT Mon Oct 26 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Chiriaco Summit and Western portion of Joshua Tree 
  National Park, including Interstate 10.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very difficult driving conditions, especially for 
  larger vehicles traveling along roads with crosswinds. Light, 
  unsecured objects will become airborne. Moderate tree and 
  minor structural damage possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. In addition,
strong winds over desert areas could result in briefly lowered
visibilities to well under a mile at times in blowing dust or
blowing sand. Use extra caution.

&&

$$

CAZ563-566-567-270400-
/O.NEW.KPSR.WI.Y.0027.201026T1705Z-201027T0400Z/
/O.CON.KPSR.DU.Y.0005.000000T0000Z-201027T0000Z/
Salton Sea-Imperial County West-Imperial Valley-
Including the cities of Desert Shores, Coolidge Springs, 
Salton City, Winona, Coyote Wells, Plaster City, El Centro, 
Calexico, Alamorio, and Brawley
1005 AM PDT Mon Oct 26 2020

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...For the Blowing Dust Advisory, visibility between one
  quarter mile and one mile in blowing dust. For the Wind
  Advisory, north winds 15 to 25 mph with gusts up to 40 to 45 
  mph.

* WHERE...Salton Sea, Western Imperial County and Imperial 
  Valley.

* WHEN...For the Blowing Dust Advisory, until 5 PM PDT this 
  afternoon. For the Wind Advisory, until 9 PM PDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Difficult driving conditions, especially for 
  larger vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be ready for a sudden drop in visibility. If you encounter
blowing dust or blowing sand on the roadway or see it
approaching, pull off the road as far as possible and put your
vehicle in park. Turn the lights all the way off and keep your
foot off the brake pedal.

Remember, pull aside, stay alive.

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

AZZ530>533-535-536-CAZ564-565-569-570-270400-
/O.CON.KPSR.DU.Y.0005.000000T0000Z-201027T0000Z/
/O.CON.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
Parker Valley-Kofa-Yuma-Central La Paz-Southeast Yuma County-
Gila River Valley-Chuckwalla Mountains-Imperial County Southeast-
Palo Verde Valley-Chuckwalla Valley-
Including the cities of Parker, Ehrenberg, Palm Canyon, Yuma, 
Fortuna Foothills, Brenda, Harcuvar, Quartzsite, Vicksburg, 
Vicksburg Junction, Salome, Ligurta, 
Imperial Hot Mineral Springs, Winterhaven, Martinez Lake, Blythe,
Palo Verde, Ripley, and Midland
1005 AM MST Mon Oct 26 2020 /1005 AM PDT Mon Oct 26 2020/

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM
PDT/ THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust. For the Wind 
  Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Parker Valley, Kofa, Central La Paz County, Southeast 
  Yuma County and Gila River Valley.

* WHEN...Until 9 PM MST /9 PM PDT/ this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be ready for a sudden drop in visibility. If you encounter
blowing dust or blowing sand on the roadway or see it
approaching, pull off the road as far as possible and put your
vehicle in park. Turn the lights all the way off and keep your
foot off the brake pedal.

Remember, pull aside, stay alive.

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ561-270400-
/O.CON.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
Joshua Tree NP East-
1005 AM PDT Mon Oct 26 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In Arizona, Gila River Valley, Southeast Yuma County, 
  Kofa, Parker Valley and Central La Paz County. In California, 
  Eastern portion of Joshua Tree National Park.

* WHEN...Until 9 PM MST /9 PM PDT/ this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$
1 follow-up statement
856 
WWUS75 KPSR 270004
NPWPSR

URGENT - WEATHER MESSAGE
National Weather Service Phoenix AZ
504 PM MST Mon Oct 26 2020

CAZ560-568-270400-
/O.CAN.KPSR.HW.W.0002.000000T0000Z-201027T0400Z/
/O.EXA.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
Joshua Tree NP West-Chiriaco Summit-
Including the cities of Cottonwood Visitor, 
Lost Horse-Keys Village, and Chiriaco Summit
504 PM PDT Mon Oct 26 2020

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Western portion of Joshua Tree National Park and
  Chiriaco Summit including Interstate 10. 

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Difficult driving conditions, especially for larger
  vehicles traveling along roads with crosswinds. Light, unsecured
  objects may become airborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

CAZ563-566-567-270115-
/O.CAN.KPSR.WI.Y.0027.000000T0000Z-201027T0400Z/
/O.EXP.KPSR.DU.Y.0005.000000T0000Z-201027T0000Z/
Salton Sea-Imperial County West-Imperial Valley-
504 PM PDT Mon Oct 26 2020

...WIND ADVISORY IS CANCELLED...
...BLOWING DUST ADVISORY HAS EXPIRED...

Wind speeds have been decreasing and dust less dense. This trend
will continue through the evening. 

$$

AZZ532-535-536-CAZ565-270115-
/O.CAN.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
/O.EXP.KPSR.DU.Y.0005.000000T0000Z-201027T0000Z/
Yuma-Southeast Yuma County-Gila River Valley-
Imperial County Southeast-
504 PM MST Mon Oct 26 2020 /504 PM PDT Mon Oct 26 2020/

...WIND ADVISORY IS CANCELLED...
...BLOWING DUST ADVISORY HAS EXPIRED...

Wind speeds have been decreasing and dust less dense. This trend
will continue through the evening.

$$

AZZ530-531-533-CAZ564-569-570-270400-
/O.EXP.KPSR.DU.Y.0005.000000T0000Z-201027T0000Z/
/O.CON.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
Parker Valley-Kofa-Central La Paz-Chuckwalla Mountains-
Palo Verde Valley-Chuckwalla Valley-
Including the cities of Parker, Ehrenberg, Palm Canyon, Brenda, 
Harcuvar, Quartzsite, Vicksburg, Salome, Blythe, Palo Verde, 
Ripley, and Midland
504 PM MST Mon Oct 26 2020 /504 PM PDT Mon Oct 26 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...
...BLOWING DUST ADVISORY HAS EXPIRED...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Parker Valley, Kofa, Central La Paz County, Southeast
  Yuma County and Gila River Valley including Interstate 10. 

* WHEN...Until 9 PM MST /9 PM PDT/ this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

AZZ558-563-271215-
/O.CON.KPSR.FZ.W.0004.201027T0400Z-201027T1600Z/
Pinal/Superstition Mountains-Southeast Gila County-
504 PM MST Mon Oct 26 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM MST TUESDAY...

* WHAT...Temperatures in the mid 20s.

* WHERE...Pinal/Superstition Mountains and Southeast Gila County.

* WHEN...From 9 PM this evening to 9 AM MST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

AZZ562-271215-
/O.CON.KPSR.FZ.W.0004.201027T0400Z-201027T1600Z/
Globe/Miami-
Including the cities of Globe and Miami
504 PM MST Mon Oct 26 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM MST TUESDAY...

* WHAT...Temperatures in the lower 30s.

* WHERE...Globe/Miami.

* WHEN...From 9 PM this evening to 9 AM MST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ561-270400-
/O.CON.KPSR.WI.Y.0026.000000T0000Z-201027T0400Z/
Joshua Tree NP East-
504 PM PDT Mon Oct 26 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In California, Eastern portion of Joshua Tree National 
  Park.

* WHEN...Until 9 PM MST /9 PM PDT/ this evening.

* IMPACTS...Difficult driving conditions, especially for larger 
  vehicles traveling along roads with crosswinds. Light, 
  unsecured objects may become airborne. Minor tree damage 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained wind speeds of between
30 and 40 mph are expected, or wind gusts of between 40 and
58 mph. Winds this strong can make driving difficult, especially
for high profile vehicles. In addition, strong winds over desert
areas could result in briefly lowered visibilities to well under
a mile at times in blowing dust or blowing sand. Use extra
caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 26, 4:50 AM PDT, 5 hours 15 minutes earlier.

Area forecast discussion, Oct 26, 4:50 AM PDT, 5 hours 15 minutes before
Area Forecast Discussion...Updated
National Weather Service Phoenix AZ
450 AM MST Mon Oct 26 2020

.UPDATE...Updated aviation discussion.

&&

.SYNOPSIS...
As a strong fall weather system moves through the region today,
temperatures will hardly budge all day with highs 15 to 20
degrees below normal today and little improvement on Tuesday. The
potential for showers will remain mainly across Gila and Pinal
counties through this afternoon. Across southeast California and
southwest Arizona, strong northerly winds will last much of the
day, likely leading to localized areas of blowing dust. Dry and
warmer conditions are expected during the latter half of the week
as high pressure settles in across the region.

&&

.DISCUSSION...
A strong and cold upper level trough continues to surge southward
into the region early this morning. A surface cold front has also
punched its way through the Lower CO River Valley since midnight
bringing very strong winds and wind gusts of 40-45 mph in some
spots. Farther to the east, scattered showers with some occasional
embedded thunder are ongoing across the high terrain in central
and eastern Arizona. This activity is within a focused area of jet
forced ascent and southwesterly low level upslope flow. Low
levels of moisture will continue to be the main limiting factor
for rain chances today as HREF members mostly show just scattered
activity across Gila Co. through this afternoon while rainfall
amounts are likely to remain fairly light.

As the upper low tracks southward today, the impressive pressure
gradient will remain conducive for very strong northerly winds
across southeast California and southwest Arizona. As a result,
wind gusts of 35-50 mph will be possible through this afternoon.
Very dry air will also follow behind the cold front as surface dew
points drop into the single digits and likely to below zero. The
combination of very low RHs and strong winds will result in an
elevated fire risk for today. A Red Flag Warning is currently in
effect for the Lower CO River Valley and JTNP, while a Wind
Advisory covers much of southeast California and southwest
Arizona.

Temperatures today will actually not change all that much from the
current 60s readings as highs are likely to only top out in the
middle 60s in most places. This evening should turn out to be
quite chilly with temperatures falling into the 50s and breezy
conditions in most areas. Tuesday morning's low temperatures are
also of concern as the full force of the incoming cold air mass
will be felt. Current forecast lows are generally in the 40s
throughout the lower deserts with more sheltered desert areas
likely seeing some upper 30s. Winds will remain breezy across our
western deserts and this should keep lows mostly in the mid 40s to
lower 50s. Areas across south-central and eastern Arizona are
however more likely to see lighter winds and less mixing resulting
in colder temperatures. A Freeze Warning has been issued for
Tuesday morning for the bulk of southern Gila Co., including the
Globe area.

As the low exits to the east southeast during the day Tuesday,
winds will remain somewhat breezy, but some warming will begin to
take place allowing highs mostly in the lower 70s in southeast
California to the mid to upper 60s in the Phoenix area. Tuesday
night and Wednesday morning will again be quite chilly, possibly
colder in some spots due to calmer winds and more efficient
cooling effects. Widespread lows in the low to mid 40s are
forecast for Wednesday morning for the lower deserts with the
coldest deserts likely dipping into the upper 30s.

Models are now leaning more toward a bigger warm up for the latter
half of the week as a fairly strong ridge seems likely to build
over our region late in the week. This will keep us under dry
conditions while highs warm back to around normal by Thursday and
then potentially back to around 90 degrees again for the upcoming
weekend.

&&

.AVIATION...Updated at 1150Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Winds will be the primary weather impact and forecast challenge
through tonight. FEW-SCT decks in a 070-110 AGL layer will be common
into the morning hours with considerable clearing from the west by
17z. Southwest winds should prevail through the afternoon hours
although there is the potential for directions to briefly go back
towards a SE direction at times this morning through about 15z, as
winds back ahead of an approaching low (albeit likely not truly
going back to an easterly direction).

Confidence is good that SW gusts 20-25 kt will resume by late this
morning with a tendency for directions to veer from SW to NW through
the day and across the metro area. While BLDU at the ground is not
expected, lofted dust from western AZ may create slantwise
visibility issues throughout the day. Forecast confidence remains
lower late in the afternoon and evening as there may be a period of
gusty northerly cross runway winds surging south through Phoenix in
association with a steep cold front. Speeds may be strong enough to
impact arrival rates with these cross winds before a tendency for
weakening tonight. After 03z tonight, winds should favor north to
northeast, especially KSDL and KDVT with sustained speeds genly 15kt
or less.

Southeast California/Southwest Arizona including KIPL and KBLH:
Unusually strong winds and categorical MVFR (and potentially periods
of IFR) BLDU will be the main weather hazards through this evening
under mostly clear skies. A strong cold front will surge south
creating very intense northerly winds throughout much of the day
Monday, especially at KBLH. KIPL winds should veer to northerly
closer to sunrise with gusts approaching 30kt through the day. Have
left out any BLDU at KIPL as northerly trajectories are generally
not favorable, but lofted dust and poor slantwise visibilities are
likely. At KBLH, even stronger 40-45kt winds will persist off and on
for much of the day with periods of MVFR/IFR BLDU possible. Due to
lowered confidence about the lower vis values (dropping into IFR),
will only go with 5SM in the TAF as predominant vis, knowing that it
could drop much lower for brief periods off an on during the day.
Expect less wind after sunset due to the lack of mixing.

At KBLH, following sunset and as minimal decoupling occurs, there is
potential for LLWS at the terminal for much of the overnight as
strong winds over 40kt persist around 2k feet. Despite continued
elevated surface winds, shear potential exists and LLWS has been
added into the TAF.

&&

.FIRE WEATHER...
Wednesday through Sunday:
Below normal temperatures will persist Wednesday, but while also
steadily warming. Above normal temperatures are then expected by
Friday with lower desert highs warming into the lower 90s late in
the period. Min RH will remain quite low through the period near
10-15%, and in the single digits across western districts
Wednesday. Overnight recoveries will be around 25-40%. Winds will
be relatively light each day with typical afternoon breezes and
favoring typical diurnal tendencies.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Freeze Warning from 9 PM this evening to 9 AM MST Tuesday for
     AZZ558-562-563.

     Blowing Dust Advisory until 3 pm MST this afternoon for AZZ532.

     Red Flag Warning until 9 PM MST this evening for AZZ131.

     Wind Advisory until 9 PM MST this evening for AZZ530>533-535-536.

CA...Blowing Dust Advisory until 3 pm PDT this afternoon for CAZ564-
     565-567-569-570.

     Red Flag Warning until 9 PM PDT this evening for CAZ230-231.

     Wind Advisory until 9 PM PDT this evening for CAZ561-564-565-569-
     570.

     High Wind Warning until 9 PM PDT this evening for CAZ560-568.

&&

DISCUSSION...Kuhlman
AVIATION...CB/MO
FIRE WEATHER...Benedict/Kuhlman

In the hours before

Local storm report, Oct 26, 8:24 AM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
824 AM MST MON OCT 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     NON-TSTM WND DMG 6 S JTNP-COTTONWOOD VIS 33.66N 115.83W
10/26/2020                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            TWO ADDITIONAL SEMI TRUCKS OVERTURNED ON
            I-10 WEST OF CHIRIACO SUMMIT NEAR BOX CANYON
            ROAD BETWEEN 6:27 AM AND 6:50 AM PDT.

0430 AM     NON-TSTM WND DMG 3 W CHIRIACO SUMMIT     33.66N 115.76W
10/26/2020                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            TWO SEMI TRUCKS OVERTURNED ALONG I-10
            BETWEEN CHIRIACO SUMMIT AND BOX CANYON RD.
            BETWEEN 4:30 AND 4:45 AM PDT/MST.

&&

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:02 AM PDTBlowing Dust AdvisoryPSRImperial, Riverside13 hr
Oct 26, 4:30 AM PDTDust Storm AdvisoryPSRImperial90 min

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.